# SDR DLL10970636

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1505220
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER DAL EO 7-69959-12AD, THE FS 1363 BULKHEAD WEB SECTION I/B OF OF LBL 42.5 WAS FOUND WITH TWO CRACKS AT APPROX WL 133.  THE SUBJECT WEB SECTION IS MADE FROM 0.085 THICK 7075-T6 AL CLAD.
